Response surfaces estimates for the Dickey-Fuller unit root test with structural breaks

Show simple item record

dc.contributor.author Carrion, Josep Lluís
dc.contributor.author Sanso, Andreu
dc.contributor.author Artis, Manuel
dc.date.accessioned 2020-04-21T07:59:48Z
dc.identifier.uri http://hdl.handle.net/11201/152071
dc.description.abstract [eng] The lack of suitable critical values for the Dickey-Fuller integrability test in finite-samples can drive researchers to spurious conclusions when using asymptotic critical values. In this paper we estimate response surfaces for the Dickey-Fuller unit root test with structural breaks that allow us to obtain approximate critical values for any sample size and break date.
dc.format application/pdf
dc.relation.isformatof Versió postprint del document publicat a: https://doi.org/10.1016/S0165-1765(99)00044-0
dc.relation.ispartof Economics Letters, 1999, vol. 63, num. 3, p. 279-283
dc.subject.classification 33 - Economia
dc.subject.other 33 - Economics. Economic science
dc.title Response surfaces estimates for the Dickey-Fuller unit root test with structural breaks
dc.type info:eu-repo/semantics/article
dc.type info:eu-repo/semantics/acceptedVersion
dc.date.updated 2020-04-21T07:59:48Z
dc.date.embargoEndDate info:eu-repo/date/embargoEnd/2026-12-31
dc.embargo 2026-12-31
dc.rights.accessRights info:eu-repo/semantics/embargoedAccess
dc.identifier.doi https://doi.org/10.1016/S0165-1765(99)00044-0


Files in this item

This item appears in the following Collection(s)

Show simple item record